# SDR SIMA20130828001

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 33,801 hours, 31,101 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST STRIP OF EXIT PATH LIGHTING INOP BY 1A & 2A.  FOUND LOOSE CONNECTION.  SECURED AND OPS CHECKED IAW AMM 33-50-00.  OPS CHECKED GOOD.
